# SDR AALA202501187816

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 FLEXIBLE CONTROL CABLE HOSE HAS DEFORMATION. REPLACED FLEXIBLE CONTROL CABLE PER AMM 52-11-22.
